Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Finiteness of trivial solutions of factorial products yielding a factorial over number fields

Tom 190 / 2019

Wataru Takeda Acta Arithmetica 190 (2019), 395-401 MSC: Primary 11D45; Secondary 11D57, 11D72. DOI: 10.4064/aa181010-29-1 Opublikowany online: 23 July 2019

Streszczenie

We consider a Bertrand type estimate for primes splitting completely. As one of its applications, we show the finiteness of the set of trivial solutions of a Diophantine equation involving the factorial function over number fields other than the rational number field.

Autorzy

  • Wataru TakedaDepartment of Mathematics
    Nagoya University
    Chikusa-ku
    Nagoya 464-8602, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek